# SDR UIEA2021111102394

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 19,063 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 1 INTERMITTENTLY APPEARING ON STATUS PAGE.  PERFORMED FIM 26-11 P/T 804 UP TO BLOCK 52.  ALL RESISTANCE CHECKS WITHIN LIMITS PER TABLE A. UPON DOING THE RESISTANCE CHECKS FOUND LOOSE TERMINAL END ON LOWER & AFT FIRE DETECTOR TERMINAL TS45. RESECURED IAW 26-11-02 & WDM 26-11-11. OPS CHECK GOOD. PERF ENG RUN IAW AMM 71-00-00. NO MSG NOTED.   PERF DVI & WIRE SHAKE DOWN OF LH ENG FIRE LP1 IAW AMM 20-60-03. NO DEFECTS NOTED AT THIS TIME. PERF ENGINE RUN IAW AMM 71-00-00. NO STATUS MSG DISPLAYED AT THIS TIME.
